RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 3(399), Pages 205–206 (Mi umn9431)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Kernel estimates and the regularized trace of the semigroup generated by a potential perturbation of the bi-Laplacian

S. A. Stepinab

a Faculty of Mechanics and Mathematics, Moscow State University
b Institute of Mathematics, University of Białystok

DOI: https://doi.org/10.4213/rm9431

Full text: PDF file (295 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:3, 635–636

Bibliographic databases:

Document Type: Article
MSC: Primary 35C15, 35C20; Secondary 47D08, 35K08, 32W30
Presented: R. A. Minlos
Accepted: 03.04.2011

Citation: S. A. Stepin, “Kernel estimates and the regularized trace of the semigroup generated by a potential perturbation of the bi-Laplacian”, Uspekhi Mat. Nauk, 66:3(399) (2011), 205–206; Russian Math. Surveys, 66:3 (2011), 635–636

Citation in format AMSBIB
\Bibitem{Ste11}
\by S.~A.~Stepin
\paper Kernel estimates and the regularized trace of the semigroup generated by a~potential perturbation of the bi-Laplacian
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 3(399)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn9431}
\crossref{https://doi.org/10.4213/rm9431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2865899}
\zmath{https://zbmath.org/?q=an:1227.35128}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..635S}
\elib{http://elibrary.ru/item.asp?id=20423232}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 3
\pages 635--636
\crossref{https://doi.org/10.1070/RM2011v066n03ABEH004752}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294606900005}
\elib{http://elibrary.ru/item.asp?id=18005200}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052728108}


Linking options:
  • http://mi.mathnet.ru/eng/umn9431
  • https://doi.org/10.4213/rm9431
  • http://mi.mathnet.ru/eng/umn/v66/i3/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:327
    Full text:58
    References:30
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019